MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER
Model Number HYPERTHERMIA PUMP
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hyperthermia pump has not been returned to belmont for investigation.To ensure safe operation, the system monitors sterile solution temperature, line pressure, and air in the fluid path, and alarms at all unsafe conditions.The hyperthermia pump system monitors patient temperature in four locations; the operator's manual instructs the user: "plug the external temperature interface cables to the hyperthermia pump, labeled t1, t2, t3 and t4, as needed." without evaluating the hyperthermia pump, it is difficult to determine what occurred in this case.The manufacturing records for this serial number were reviewed and nothing notable was observed.A review of complaints for the past three years indicates that this was an isolated incident.It was reported that there was no harm to the patient, nor a delay in treatment.We will continue to monitor and trend similar reports of this nature.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
Belmont's sales representative received a complaint from the user facility and relayed the following report: "during procedure, t2 did not display temperature on screen.Patient unharmed and did not delay patient care.".
 
Additional Manufacturer Narrative
The hyperthermia pump involved in the incident was returned to belmont for investigation.Belmont was unable to confirm the report that the external temperature at location t2 did not display the temperature.External temperatures t1 to t4 were all verified, as well as all pc boards and cables in the system.All were properly connected and functioning properly; the unit performed according to specifications upon receipt.To ensure safe operation, the system monitors sterile solution temperature, line pressure, and air in the fluid path, and alarms at all unsafe conditions.The hyperthermia pump system monitors patient temperature in four locations; the operator's manual instructs the user: "plug the external temperature interface cables to the hyperthermia pump, labeled t1, t2, t3 and t4, as needed." the manufacturing records for this serial number were reviewed and nothing notable was observed.A review of complaints for the past three years indicates that this was an isolated incident.It was reported that there was no harm to the patient, nor a delay in treatment.We will continue to monitor for similar reports of this nature.

Brand Name
THE BELMONT HYPERTHERMIA PUMP
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica, ma
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica, ma
Manufacturer Contact
sabrina belladue
780 boston road
billerica, ma 
3307637
MDR Report Key10411179
Report Number1219702-2020-00058
Device Sequence Number2642876
Product Code LGZ
UDI-Device Identifier10896128002456
UDI-Public(01)10896128002456
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYPERTHERMIA PUMP
Device Catalogue Number902-00001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2020
Supplement Date Received by Manufacturer07/17/2020
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown